# SDR UHLA2013110100573

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 23,813 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD HAS CORROSION AT FASTENERS INSIDE POCKETS FOR THE EVAC SLIDE FITTINGS.   R & R L1 DOOR THRESHOLD IAW SRM 591-40-02.  MAJOR REPAIR
